Previous Entry Share Next Entry
The Top Causes for the Loss of Hair
fidelmiles
If you are stressing about losing your glorious locks, then you are just like many others. This is something experienced by many people at some point in their lives. It's good to be familiar with some of the causes of hair loss. Although, only a physician is qualified to explain why you are going bald. The goal of this article is to bring to your attention some of the reasons that people experience hair loss. Hair loss may be a challenging subject to deal with, just like medical assistant jobs so if you take early action, you'll be able to deal with it.

Most recently, there has been buzz about athletes and how they like to use anabolic steroids. These substances can greatly increase strength, muscle mass and athletic ability. But, they do cause your body to experience other things as well. For example, hair loss is one of these things. Most of the press coverage about steroids focuses on professional athletes. But, the truth of the matter is that plenty of older people and teens use anabolic steroids because they desire a muscular physique. Anabolic steroids increase your testosterone levels. The hormone DHT is also why you will lose hair while you are using anabolic steroids. However, hair loss is the least of your worries when dealing with steroids. You can start having problems with your heart and liver as well as mental problems. So, there are many reasons to avoid them.

One cause of hair loss that you should know of is scalp infections. Hair loss can be caused by ringworm (which is in fact a fungus and not a real worm) by invading your scalp. It can happen at any age, however it's more common in children. Hair loss can also be caused by another fungal infection, called tinea capitis, which also attacks the scalp. It's very important to treat these infections as quickly as possible with anti-fungal medications. These type of infections are contagious, so one way to avoid them is to practice good hygiene and never share items such as towels with others. Wearing sandals in the gym's locker room rather than just bare feet is wise if you go to a gym. Dealing with hair loss is just like medical assistant jobs chicago you are going to have to take the proper step in the right time to cope with it.

When you use medicines, or certain medical treatments, the side-effect is hair loss. A wide variety of prescription drugs can cause or worsen hair loss, including those taken for depression, lowering cholesterol or blood pressure, acne and birth control, just to name a few. Certain drugs will make you lose your hair, so check with your doctor when you see it happening to you. Don't stop taking medication on your own, as this may be dangerous, depending on what you're being treated for. It is definitely necessary to get a doctor to verify if the hair loss comes from the medications, or simply from genetic factors. It is quite well-known that you will lose your hair if you need medical treatments, such as chemotherapy or radiation. Usually once the treatment is finished, the hair will grow back as it was before.

In conclusion, there are many reasons to explain why your hair is falling out. So, make sure that you speak with your doctor if you notice that you are seeing a lot of hair on your bathroom floor for no apparent reason. Many times this is hereditary. There may not be much you can do short of a hair transplant. However, always find out why it is happening. So what are you waiting for? Go ahead and apply the above ideas to deal with medical assistant jobs in san antonio hair loss immediately.

Related Resources:

?

Log in

No account? Create an account